Open Access
Translator Disclaimer
December, 1983 On the Asymptotic Distribution of Watson's Statistic
Donald A. Darling
Ann. Statist. 11(4): 1263-1266 (December, 1983). DOI: 10.1214/aos/1176346340

Abstract

An integral representation of the positive stable distributions is used to give a tabulation of the asymptotic test statistic for Watson's optimal invariant test for uniformity of distribution on a circle.

Citation

Download Citation

Donald A. Darling. "On the Asymptotic Distribution of Watson's Statistic." Ann. Statist. 11 (4) 1263 - 1266, December, 1983. https://doi.org/10.1214/aos/1176346340

Information

Published: December, 1983
First available in Project Euclid: 12 April 2007

zbMATH: 0539.62023
MathSciNet: MR720272
Digital Object Identifier: 10.1214/aos/1176346340

Subjects:
Primary: 62E20
Secondary: 62G10

Rights: Copyright © 1983 Institute of Mathematical Statistics

JOURNAL ARTICLE
4 PAGES


SHARE
Vol.11 • No. 4 • December, 1983
Back to Top